Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

I am suffering from hair fall n dandruff and having lots of pimples

i m suffering from hair fall n dandruff n due to tis dandruff i m having lots of pimples so wat can do will u suggest me any thing
Asked On : Sun, 26 Dec 2010
Answers:  2 Views:  273
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
hello ,

welcome to healthcaremagic forum,
as per your description you are suffering from hairfall, dandruff and acne , do you have acne ( pimples) on scalp, ace and back (below neck) ,does it scales ,any itching you do then you are suffering from seborrhoeic dermatitis which is an inflammatory skin disorder ,it causes due to stress,fungal,secondary to other medical conditions, an anti dandruff shampoo can help you to get rid of for couples of days but not a permanent solution untill you treat it internally ,
you can apply olive oil on scalp before bath , donot keep it long .
Homoeopathic medicines surely can help you for seborrhoeic dermatitis ,hairloss,acne at a time , as its very safe, effective and natural, for further info you can write down to (drvigclinic
takecare,wish you good health always .
Answered: Wed, 19 Jan 2011
I find this answer helpful
Homeopath Dr. P.LIVINGSTON's  Response
Hi welcome to HealthcareMagic.Your condition is called seborrheic dermatitis it causes dandruff ,acne(pimlpes),hairfall..Usually Hair Fall has many causes may be due to deficiency..or skin disease of scalp such as your condition.. ..applying external applications such as oil , shampoo, hair cream ,face ointments etc do not produce desirable results .we have to first clearly find out the cause.If cause is found the condition can be effectively treated with internal homoeopathic remedies..consult a homoeopath
Answered: Thu, 30 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor